| Model Number |
1012450-15 |
| Medical Device Problem Codes |
Material Separation (1562); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the right coronary artery (rca).Following stent implantation, the 3.25x15mm nc trek balloon dilatation catheter (bdc) was attempted to be advanced to the target lesion for post-dilatation; however the bdc could not advance beyond the strut of the previously implanted stent.The shaft of the bdc snapped in more than one piece outside the anatomy near the bdc hub.Since, the break occurred outside the anatomy the bdc was able to be removed without difficulty.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another same size nc trek balloon was use to complete the procedure.No additional information has been provided.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.D9, h3: device not available for evaluation.E3 - occupation updated from 'na' to 'physician'.